# SDR AALA20150104001

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 7,147 hours, 2,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241005
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER EXIT COVER ON LT SIDE OF FIRST CLASS GALLEY IS MISSING.  INSTALLED EMER LENS COVER & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-14.  SYS CHECKED NORMAL.
